On the Non-Existence of Unbiased Estimators in Constrained Estimation Problems. Somekh-Baruch, A., Leshem, A., & Saligrama, V. IEEE Trans. Inf. Theory, 64(8):5549–5554, 2018.
On the Non-Existence of Unbiased Estimators in Constrained Estimation Problems [link]Paper  doi  bibtex   
@article{DBLP:journals/tit/Somekh-BaruchLS18,
  author    = {Anelia Somekh{-}Baruch and
               Amir Leshem and
               Venkatesh Saligrama},
  title     = {On the Non-Existence of Unbiased Estimators in Constrained Estimation
               Problems},
  journal   = {{IEEE} Trans. Inf. Theory},
  volume    = {64},
  number    = {8},
  pages     = {5549--5554},
  year      = {2018},
  url       = {https://doi.org/10.1109/TIT.2017.2731845},
  doi       = {10.1109/TIT.2017.2731845},
  timestamp = {Fri, 09 Apr 2021 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tit/Somekh-BaruchLS18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0